Journal of Applied Mathematics and Physics

Vol.6 No.4(2018), Paper ID 83955, 14 pages

DOI:10.4236/jamp.2018.64070

 

The Study on the Cycloids of Moving Loops

 

Gennady Tarabrin

 

Department of Applied Mathematics, Volgograd State Technical University, Volgograd, Russia

 

Copyright © 2018 Gennady Tarabrin et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Tarabrin, G. (2018) The Study on the Cycloids of Moving Loops. Journal of Applied Mathematics and Physics, 6, 817-830. doi: 10.4236/jamp.2018.64070.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.